# SDR FDEA201711183280

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 70,665 hours, 25,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 80330035A
- Part serial: R29028
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DEPLOYED OPENING DOOR FROM INSIDE.  DOOR ARMED LIGHT WAS OUT WITH KNOCKER DOWN   R & R THE L1 SLIDE SLIDE IAW MM 25-66-01-4.  CHECKED OK.  R & R L1 DOOR EMERGENCY POWER RESERVOIR IAW MM                                     52-11-30-4, ALL CHECKED OK.  .ACFT OK FOR SERVICE.
